# SDR DALA2025052704027

- Difficulty date: May 15, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 51,723 hours, 44,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9569 FUSELAGE SCRAPE AND GOUGE JUST BELOW L1 DOOR AREA. CORRECTIVE ACTION: REPAIRED PER ERA 6264451-14. (0967283)
